Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 44 Issue: 2

On soft continuous mappings and soft connectedness of soft topological spaces

Pages
—
Publication Date
2015-04-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, the notion of soft connectedness of soft topological spaces is proposed, and some related properties are discussed.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:The notion of soft topological space which is defined over an initial universe with a fixed set of parameters was introduced by Shabir and Naz.
📊
Key Findings & Data:In this paper, the concept of soft continuous mapping between two soft topological spaces is first proposed.
💡
Conclusion & Impact:Finally, the notion of soft connectedness of soft topological spaces is proposed, and some related properties are discussed.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Soft sets · Soft topological spaces · Soft continuous mappings

Abstract

The notion of soft topological space which is defined over an initial universe with a fixed set of parameters was introduced by Shabir and Naz. In this paper, the concept of soft continuous mapping between two soft topological spaces is first proposed. Then the main properties of soft continuous mappings are studied. Finally, the notion of soft connectedness of soft topological spaces is proposed, and some related properties are discussed.

🔖

Cite This Article

Yang, H., Liao, X., Li, S. (2015). On soft continuous mappings and soft connectedness of soft topological spaces. Hacettepe Journal of Mathematics and Statistics, Volume: 44 Issue: 2. https://ajindex.com/articles/1403311

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...